Does this sound as if this could happen. High stress= high cortisol= low vit d= thyroid problems= candida. Also I am on the protocol and am getting more aches in my legs and thrush is worsening. Could this be a sign due to my levels of vit d been raised

Asked by  ian.tufty08988800 on November 20, 2015

Answers

  • ian.tufty08988800
    Participant
     ian.tufty08988800 on

    See title

    Answered by  ian.tufty08988800 on

  • IAW
    Participant
     IAW on

    Ian I am not sure what you mean by “protocol”? You need to be more specific.
    Vitamin D should not make things worse, only better. Now if you do not take the co-factors, especially magnesium, that might cause some problems. You also talk about thyroid, do you take medicine for that?

    Answered by  IAW on

  • ian.tufty08988800
    Participant
     ian.tufty08988800 on

    I’m taking mag and k2 and also some calcium as my levels were also low. As d3 raises I have heard it can push calcium back into bones causing some pain. I also have candida and thrush seems to worsen as my level is rising. I may have hashimoto but not on meds as not had thorough diagnosis

    Answered by  ian.tufty08988800 on

    • akpprotocols
      Participant
       akpprotocols on

      You may need magnesium and natural fermented food.

      Answered by  akpprotocols on

  • ian.tufty08988800
    Participant
     ian.tufty08988800 on

    what I am trying to get at is as my immune system gets better due to raising levels could my worsening of symptoms be due to candida did off

    Answered by  ian.tufty08988800 on

  • IAW
    Participant
     IAW on

    I am not a doctor or scientist but I suppose raising vitamin D levels could cause die off. Back in January there was a blog item that stated “One of vitamin D’s role in the body is to produce an anti-microbial peptide called cathelicidin.” “Cathelicidin is a critical component to the body’s ability to fight off infections, such as Candida.” So you do not necessarily have to have a thyroid problem to have the Candida overload. Just lack of Vitamin D could cause it.

    Answered by  IAW on

Recent Discussion

Popular Questions